# SDR FDKA2008111200293

- Difficulty date: November 12, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,355 hours, 16,811 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 8910 JFK - LT EMERGENCY EXIT OVERWING DOOR EXIT SIGN OUT.  MX RESECURED LOOSE CONNECTOR, OPS GOOD.
